# SDR DALA2015061103741

- Difficulty date: June 10, 2015
- Submitted: June 12, 2015
- Operation: Air carrier
- Aircraft: N981DL
- Make and model: Doug MD-88
- Aircraft serial: 53268
- Aircraft time: 63,300 hours, 46,457 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE METALIZED COAT ON SKIN PANEL LT/RT SIDE AT RUDDER VERTICAL STABILIZER.   METALIZED COAT ON SKIN PANEL LT/RT SIDE AT RUDDER VERTICAL STABILIZER WERE REPAIRED IAW SRM 51-70-1A, PAR 23.
